The number of representations of rationals as a sum of unit fractions

T.D. Browning, C. Elsholtz, Illinois Journal of Mathematics 55 (2011) 685–696.

Download
No fulltext has been uploaded. References only!
Journal Article | Published
Author
;
Abstract
For given positive integers m and n, we consider the frequency of representations of m/n as a sum of unit fractions.
Publishing Year
Date Published
2011-01-01
Journal Title
Illinois Journal of Mathematics
Volume
55
Issue
2
Page
685 - 696
IST-REx-ID

Cite this

Browning TD, Elsholtz C. The number of representations of rationals as a sum of unit fractions. Illinois Journal of Mathematics. 2011;55(2):685-696.
Browning, T. D., & Elsholtz, C. (2011). The number of representations of rationals as a sum of unit fractions. Illinois Journal of Mathematics, 55(2), 685–696.
Browning, Timothy D, and Christian Elsholtz. “The Number of Representations of Rationals as a Sum of Unit Fractions.” Illinois Journal of Mathematics 55, no. 2 (2011): 685–96.
T. D. Browning and C. Elsholtz, “The number of representations of rationals as a sum of unit fractions,” Illinois Journal of Mathematics, vol. 55, no. 2, pp. 685–696, 2011.
Browning TD, Elsholtz C. 2011. The number of representations of rationals as a sum of unit fractions. Illinois Journal of Mathematics. 55(2), 685–696.
Browning, Timothy D., and Christian Elsholtz. “The Number of Representations of Rationals as a Sum of Unit Fractions.” Illinois Journal of Mathematics, vol. 55, no. 2, University of Illinois Press, 2011, pp. 685–96.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar